Proceedings of the American Mathematical Society. Volume 124, Number 6, 1996

Contents of Volume 124, Number 6 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A reciprocity law for certain Frobenius extensions Yuanli Zhang Proc. Amer....

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: American Mathematical Society
التنسيق: مقال
اللغة:English
منشور في: American Mathematical Society 2009
الموضوعات:
الوصول للمادة أونلاين:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/357
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt